Advertisement

Siberian Mathematical Journal

, Volume 21, Issue 6, pp 851–857 | Cite as

Approximation of multichannel queueing systems

  • S. G. Foss
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Borovkov, Probability Processes in Queueing Theory [in Russian], Nauka, Moscow (1972).Google Scholar
  2. 2.
    B. V. Gnedenko and I. N. Kovalenko, Introduction to Queueing Theory [in Russian], Nauka, Moscow (1966).Google Scholar
  3. 3.
    S. L. Brumelle, “Some inequalities for parallel-server queues,” Oper. Res.,19, 402–413 (1971).Google Scholar
  4. 4.
    D. A. Stoyan, “A critical remark on a system approximation in queueing theory,” Math. Operationsforsch. Stat.,7, No. 6, 953–956 (1976).Google Scholar
  5. 5.
    J. C. Gittins, “A comparison of service disciplines for GI/G/n queues,” Math. Operationsforsch. Stat.,9, No. 2, 255–260 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • S. G. Foss

There are no affiliations available

Personalised recommendations